Addiction: Substance Abuse Community
Suboxone for 3 weeks/What happens if I take Percocet
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Suboxone for 3 weeks/What happens if I take Percocet

I have been on Suboxone for three weeks to help with the withdrawal from 6 years on a methadone clinic. My doctor gave me three weeks supply and I ran short. When I start feeling ill what will happen if I take a percocet?
Tags: Suboxone
Related Discussions
12 Comments Post a Comment
Blank
199177_tn?1332183097
it wont have an effect on you at all and why would you take another opiate how much sub were you on and how many did you fall short bye instead of continuing the cycle of  abuse why don't you come clean with your doctor what recovery care are you getting.
Blank
990521_tn?1311909908
If you ran short - that would indicate that you took more than you were supposed to.  Taking percocet is going to do nothing but set your addiction back in motion again.  If your suboxone dose was low, then you may not have too much trouble just stopping - I agree with avisg though, come clean with your doc and get working on a program and plan to quit/taper the suboxone.
Blank
495284_tn?1333897642
Dont worry about feeling ill......take that energy and figure out why you want to use.  Gotta get honest with yourself and the doctor.         sara
Blank
1143932_tn?1262354773
I'm on 16 mgs of Sub for the past 3 weeks. Yes, I took a couple too many. The drug is new to me and I was exploring it's potential (ya know how we want to find out what the limits are) The only reason I ask is because I don't want to go into withdrawal from it. The last full dose of 16 I took on friday, on saturday I took 12 mgs today I took 12 tomorrow I can take 8 tuesday o and on wednesday I see the dr. What do you think? anything to worry about?

I don't really have a Dr per se, The Dr I use I see maybe once a month. He works for this Therapy place I go to 3 x weekly. He is only available wednesday afternoons by appoinment.
Thanks for the input
Fred
Blank
990521_tn?1311909908
IF you have only been taking for 3 weeks, you should be able to cut back on the dose much easier right now without feeling too much difference.  Definitely cut back to 8 mg tomorrow and Wednesday - you should be able to do that without too much trouble.  I was on suboxone for a long time and took between 2 - 4mg, but after taking for a longer period, you must taper to a dose of 0.25 - 0.5mg before quitting or you will have significant withdrawal for sure - suboxone is very strong, so a little goes a long way.
Blank
199177_tn?1332183097
salsa has given you some great advice he has been on it and tapered off it. I only have other members stories and resrech so listen to him he know what he talks about ...

stay on the forum let us  know how your taper down goes ....
Blank
1143932_tn?1262354773
Hi, I'd like to thank you very much for your reply. I was scared to get on too high a dose after I got out of detox 4 weeks ago. It took me a week of shaking after quitting the Methadone program. The Dr at my therapy clinic wasn't available until the following week and he wanted to put me on 24 mgs. I had resevations however and told him I thought I'd try 16 mgs for the time being. I didn't want to replace one habit with another. However, I still have strong cravings at 16 mgs. Do you think I'd feel better at 24 mgs?
Thank you for your time and trouble,
Fred
Blank
199177_tn?1332183097
fred I think you need to try tapering down I know the cravings are pain .Are you getting recovery like na /aa addiction therapist you need something to help when  times get hard
Blank
990521_tn?1311909908
It's tough for me to comment on cravings because I have never had any - even during the whole time on sub and the whole 7 months I have been off, not once.  However, I know that they are real.  If you came off Methadone to sub, then that could be the reason that you are craving - sub does not give the high that Methadone can.  I would stick to the lower dose right now - you should stabilize soon and the cravings should subside.  If the cravings just get too unbearable, then talk to your doctor first before increasing your dose.  Just remember, eventually you must start to taper of you want off sub and the longer you are on it, the harder it is to get off.  Getting off sub is just as difficult as methadone.  Stabilize your dose, then get on a plan with your doc to taper back, if you need to take it longer term to stay clean - like I did - that's OK, it will just take a little more time and work on your part to taper.
Blank
1143932_tn?1262354773
  "Just remember, eventually you must start to taper of you want off sub and the longer you are on it, the harder it is to get off.  Getting off sub is just as difficult as methadone."

Thanks for the feedback. It was always a major concern of mine, replacing the Subs for the Meth. I went inro the suboxone treatment with a healthy sense of skepticism. I know I will have to deox from this crap as well, also. But for the immediate future I think maybe another 4 to 6 weeks might be beneficial. Right now at 16 mgs I am ok in the morning but at about 3 pm I start to get very tense. I was shopping the other day w/my wife and I was very up tight with all the crowds. I caught an attitude and we didn't talk. I can't afford to isolate my family!
Thank you asvig, salinator, bless you for your feedback. I'll let you know how it goes and keep on posting here.
Fred
Blank
990521_tn?1311909908
Hi Fred,

I did notice some things on suboxone, but they will vary between people.  Most people actually get some form of sedation from it in the afternoons.  I also found myself to be very moody at times - I have also heard this from others.  The important thing is to be aware when you get these feelings and try to deal with them as they surface.  Something you may try to do is take your sub dose later in the morning.  I used to take mine fairly early - before going to work in the morning, but I usually felt OK and on weekends I would go as late as 1 - 2 in the afternoon before taking a dose.  The other thing that I noticed is that I could not take a dose at night - it would keep me up all night - very restless.  With your situation as you have described it to me, I would tend to agree with you on staying on the suboxone for a while longer. Deal with the issues you need to right now while on suboxone and worry about tapering later.  
Blank
1143932_tn?1262354773
Yes, I DID get very tense also. It was like I had taken some Benzos or something. My wife was really disgusted as was my son.
I took only 8 mgs yesterday and today 0 mgs and I feel more "normal" My Dr. I will see tomorrow and right now I'm questioning the wisdom in increasing  the dosage of Suboxone. I LIKE the way I feel right now. Well, I will most likely take the increase and be on the subs for another 2 weeks at least. I hope I'm doing the right thing.
Peace to you
Fred
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia